Aa
Aa
A
A
A
Close
Avatar universal

The light at the end of the tunnel

In February 2016 I began taking 100mg of B6 daily. 7 week later I began to experience the following symptoms: muscle twitching all over my body, and tingling in my arms, legs and face. I discontinued B6 immediately, increased my water intake and activity level. 4 weeks after discontinuing, I am now symptom free. Back when the symptoms first started, I came to this group for insight and could not find many success stories. This made me terrified that my body would never heal itself. There is a light at the end of the B6 toxicity tunnel! Keep going!
1 Responses
Sort by: Helpful Oldest Newest
Avatar universal
Hi, would you please tell me what you Vitamin B level was at the time of diagnoses?  My level was 83, incredible, Hugh?
Helpful - 0
You must join this user group in order to participate in this discussion.

You are reading content posted in the Vitamin B6 Toxicity Group

Didn't find the answer you were looking for?
Ask a question
Popular Resources
Herpes sores blister, then burst, scab and heal.
Herpes spreads by oral, vaginal and anal sex.
STIs are the most common cause of genital sores.
Condoms are the most effective way to prevent HIV and STDs.
PrEP is used by people with high risk to prevent HIV infection.
Can I get HIV from surfaces, like toilet seats?